# SDR COMA0160768

- Difficulty date: September 28, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 13,322 hours, 12,518 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5673.  DURING TAKE OFF ROLL, RECEIVED AN INTEGRATED DRIVE GENERATOR #1 CAUTION MESSAGE, TAKE OFF WAS ABORTED AT 70 KNOTS AND RETURNED TO THE GATE.#1 IDG MESSGE CLEARED, IDG DID NOT AUTO DISCONNECT, NO FAULTS FOUND, AIRCRAFT RETURNED TO SERVICE.
